# SDR ASAA2017101222180

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,869 hours, 4,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20282
- Condition: Faulted
- Location: Lt Acm
- Part time: 13,716 hours, 4,798 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER RECALL,  LIGHT GOES OUT WHEN PUSHING MASTER CAUTION.  ACFT GROUNDED.   PERFORMED A PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62, TASK 801, THE  LEFT PACK TEMPERATURE CONTROL VALVE FAULT CONFIRMED BY VERIFY TEST.  REMOVED, REPLACED, AND TESTED THE LEFT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801, AND AMM 21-51-10-400-801. OPS NORMAL, NO LEAKS NOTED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62, TASK 801,  NO FAULTS FOUND.
